RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tyshkevich, Regina Iosifovna

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:860
Abstract pages:4624
Full texts:1815
References:181
Professor
Doctor of physico-mathematical sciences (1984)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 20.10.1929
E-mail:
Keywords: graph theory; combinatorics; algorithms; complexity theory.

Subject:

A decomposition theory of graph degree sequences is elaborated. The graphs that can be uniquely determined by their degree sequences are classified. A number of results on characterizations, enumerations, and algorithmic recognizability conditions for special classes of graphs is obtained (some of them jointly with former and current Ph.D.students), a number of classical problems is solved for these classes. In recent years a general graph decomposition theory and a theory of representing graphs as the values of the function "Line graph" are being developed.

Biography

Graduated from the Physics and Mathematics Department of the Belarus State University in 1952 (the Higher Algebra Chair). Ph.D., 1959, the Belarus State University. Doct. Sci., 1984, the Glushkov Institute of Cybernetics, the National Academy of Sciences of Ukraine. 100 publications.

Distinguished Educational Worker of Republic of Belarus (1992), State Prize of Republic of Belarus (1998). A member of the Belarus Mathematical Society and the Belarus Operation Research Society.

   
Main publications:
  • Suprunenko D. A., Tyshkevich R. I. Commutative matrices. "Academic press", New York, 1968.
  • Emelichev V. A., Melnikov O. I., Servanov V. I., Tyshkevich R. I. Lectures on graph theory. B. I. Wissenschaftsverlag, Mannheim/Leipzig/Wein/Zurich. 1994, 317 p.
  • Melnikov O. I., Sarvanov V. I., Tyshkevich R. I., Yemelichev V. A., and Zverovich I. E. Exercises in graph theory. Kluwer Texts in Math. Sci. 19. Dordrecht: Kluwer Acad. Publ. 1998, 354 p.
  • Tyshkevich R. I. and Zverovich I. E. Line hypergraphs — a survey // Acta applicandae mathematicae 1998, 52 (1/3), 209–222.
  • Tyshkevich R. I. Decomposition theorem and unigraphs // Discrete Math. 2000, 220, (1–3), 201–238.

http://www.mathnet.ru/eng/person17527
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211991

Publications in Math-Net.Ru
2011
1. O. V. Maksimovich, R. I. Tyshkevich, “Hamiltonian completion”, Tr. Inst. Mat., 19:2 (2011),  87–90  mathnet
2010
2. R. I. Tyshkevich, P. V. Skums, S. V. Suzdal', “Algebraic graph decomposition theory”, Tr. Inst. Mat., 18:1 (2010),  99–115  mathnet
3. O. V. Maksimovich, R. I. Tyshkevich, “Injective $L(2,1)$-coloring of split indecomposable unigraphs”, Tr. Inst. Mat., 18:1 (2010),  79–91  mathnet
2009
4. P. V. Skums, R. I. Tyshkevich, “Reconstruction conjecture for graphs with restrictions for 4-vertex paths”, Diskretn. Anal. Issled. Oper., 16:4 (2009),  87–96  mathnet  mathscinet  zmath
5. O. V. Maksimovich, R. I. Tyshkevich, “Injective $L(2,1)$-coloring as an optimization problem on the set of permutations of graph vertices: domishold graphs”, Tr. Inst. Mat., 17:1 (2009),  110–118  mathnet  zmath
2007
6. A. J. Perez Tchernov, R. I. Tyshkevich, “On the recognition algorithm of edge intersection graphs of linear $3$-uniform hypergraphs: prelarge cliques”, Tr. Inst. Mat., 15:2 (2007),  78–89  mathnet
1993
7. A. G. Levin, R. I. Tyshkevich, “Edge hypergraphs”, Diskr. Mat., 5:1 (1993),  112–129  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:4 (1993), 407–427
1990
8. V. È. Zverovich, I. É. Zverovich, R. I. Tyshkevich, “Graphs with a matroid number that does not exceed 2”, Diskr. Mat., 2:2 (1990),  82–88  mathnet  mathscinet  zmath
9. R. I. Tyshkevich, A. A. Chernyak, “Yet another method of enumerating unmarked combinatorial objects”, Mat. Zametki, 48:6 (1990),  98–105  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1239–1245  isi
1989
10. R. I. Tyshkevich, “Matroid decompositions of graphs”, Diskr. Mat., 1:3 (1989),  129–138  mathnet  mathscinet  zmath
1982
11. V. N. Zeml'ahenko, N. M. Korneyenko, R. I. Tyshkevich, “Graph isomorphism problem.”, Zap. Nauchn. Sem. LOMI, 118 (1982),  83–158  mathnet  mathscinet
1980
12. R. I. Tyshkevich, “Pronormal regular subgroups of the finite symmetric group”, Zap. Nauchn. Sem. LOMI, 103 (1980),  132–139  mathnet  mathscinet  zmath; J. Soviet Math., 24:4 (1984), 470–475
1975
13. R. I. Tyshkevich, “Relations admitting a transitive group of automorphisms”, Mat. Sb. (N.S.), 97(139):2(6) (1975),  262–277  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:2 (1975), 245–259
1962
14. P. T. Kozel, R. I. Tyshkevich, “Two theorems on solvable groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 6,  45–50  mathnet  mathscinet  zmath
1960
15. D. A. Suprunenko, R. I. Tyshkevich, “Reducible locally nilpotent, linear groups”, Izv. Akad. Nauk SSSR Ser. Mat., 24:6 (1960),  787–806  mathnet  mathscinet  zmath
1957
16. R. I. Tyshkevich, “On nilpotent linear groups”, Mat. Sb. (N.S.), 42(84):4 (1957),  441–444  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020